# SDR CHQA20120823338

- Difficulty date: August 23, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LOWER BEAM ON THE CARGO DOOR CUTOUT WAS FOUND TO BE CORRODED.  THE LOWER BEAM ON THE CARGO DOOR CUTOUT WAS REPLACED AND THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
